# SDR HALA20250516136

- Difficulty date: May 14, 2025
- Submitted: May 17, 2025
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 35,165 hours, 5,574 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 35,176 hours, 5,576 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Tripped
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND #2 ENG GREEN HYD EDP CASE DRAIN FILTER RED BUTTON EXTENDED. REMOVED AND REPLACED ENGINE -PUMP CASE DRASIN FILTER ASSY PER AMM 29-11-43-400-807-A.OPS CHECK AND LEAK CHECKS GOOD.OK FOR SERVICED.
